Uniformly starlike functions and uniformly convex functions related to the Pascal distribution

Murugusundaramoorthy G., Yalçın Tokgöz S.

MATHEMATICA BOHEMICA, vol.146, no.4, pp.419-428, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 146 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.21136/mb.2020.0044-20
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, MathSciNet, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.419-428
  • Keywords: uniformly starlike function, uniformly convex function, starlike function, con-vex function, Pascal distribution, convolution, DISTRIBUTION SERIES, UNIVALENT, SUBCLASSES
  • Bursa Uludag University Affiliated: Yes


In this article, we aim to find sufficient conditions for a convolution of analytic univalent functions and the Pascal distribution series to belong to the families of uniformly starlike functions and uniformly convex functions in the open unit disk U. We also state corollaries of our main results.